Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 110, NWS Tulsa, OK

May 20, 20194 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2019, 10:32 PM CDT for 4 counties in Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2019, 10:32 PM CDT (03:32 UTC)
Expired
May 20, 2019, 11:15 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 5:14 PM CDTTornado WatchSPC8 hr
May 20, 10:07 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 462 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
462 m²/s²
0-3 km storm-relative helicity
819 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS54 KTSA 210332
SVRTSA
OKC097-131-143-145-210415-
/O.NEW.KTSA.SV.W.0110.190521T0332Z-190521T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1032 PM CDT Mon May 20 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Rogers County in northeastern Oklahoma...
  Southwestern Mayes County in northeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  East central Tulsa County in northeastern Oklahoma...

* Until 1115 PM CDT.

* At 1032 PM CDT, a severe thunderstorm was located 4 miles east of
  Oneta, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Wagoner...                        Bixby...
  Coweta...                         Chouteau...
  Inola...                          Porter...
  Stonebluff...                     Taiwah...
  Oneta...                          Redbird...
  Mazie...                          Leonard...
  Choska...                         

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 500 AM CDT for northeastern Oklahoma.

LAT...LON 3630 9549 3605 9520 3604 9521 3604 9523
      3600 9523 3579 9564 3584 9564 3586 9565
      3586 9575 3604 9590
TIME...MOT...LOC 0332Z 220DEG 49KT 3602 9562 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 8:56 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 20, 8:56 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
856 PM CDT Mon May 20 2019

.DISCUSSION...
Large complex of storms continues generally along and north of
I-44 at this time, with a potentially significant flash flooding
threat developing as individual cells continue to train along and
north of the outflow boundary as it slowly pushes south. OUN
soundings from 21z and from 00z did show strengthening subsidence
layer in the mid levels likely resulting from the large MCS, which
has largely inhibited convection in the warm sector through the
evening. A recent uptick in coverage has occurred however and
given still-favorable sever weather parameters, the threat of
severe storms is by no means over. Later tonight a complex of
storms is still expected to form over west Texas and eventually
lift northeast into eastern OK roughly y09-12z, and into western
AR Tuesday morning. This line of storms will pose a damaging wind
and QLCS tornado threat.

Main forecast updates were to adjust POP and QPF forecast as
areas of NE OK and possibly extreme NW AR could see 3-5 inch rain
amounts. Lesser amounts anticipated to the south but rainfall
rates should support at least a limited flooding threat and thus
the Flash Flood Warning will be maintained.

&&

.PREV DISCUSSION... /Issued 649 PM CDT Mon May 20 2019/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and thunderstorms will occur at the northeast
Oklahoma sites overnight, with more isolated convection elsewhere.
A squall line will then sweep through the area Tuesday morning
into early afternoon. Mainly MVFR to low VFR conditions will
prevail, with some lower conditions in storms. All sites will
become VFR later Tuesday afternoon. LLWS will be mentioned at KFSM
overnight into Tuesday morning.

PREV DISCUSSION... /Issued 231 PM CDT Mon May 20 2019/

.A few strong tornadoes possible this afternoon/evening...
.Significant flash flooding likely across NE OK into tonight...

DISCUSSION...
Warm front currently located near a Drumright, Bixby, Inola line.
Elevated strong convection continues north of the front with
mainly a large hail/heavy rainfall threat. Atmosphere is very
unstable along and south of boundary and a few isolated supercells
are still expected to develop near warm front and/or south in the
warm sector. All modes of severe weather are possible, including
a few strong tornadoes. In addition, very heavy rainfall expected
in the stronger storms overnight with a significant flooding
threat, especially north of I-44 and west of highway 75. Numerous
rivers are forecast to go into flood based on the forecast
rainfall amounts expected through Tuesday across the northern
basins.

Thunderstorms over western/central Oklahoma should become more
linear with time overnight, moving into eastern Oklahoma late
tonight. Very strong low level wind fields are expected and QLCS
tornadoes and damaging downburst winds will remain possible. The
severe threat will likely persist as convective line pushes east
into far eastern Oklahoma and northwest Arkansas during the day
Tuesday with additional surface heating. The main thunderstorm
line is forecast to move east of northwest Arkansas by mid
afternoon with the severe threat ending.

Strong upper high will build over the southeast CONUS mid to late
week. Short waves embedded in stronger southwest flow aloft will
continue to support scattered showers and thunderstorms, with the
best chance remaining over northeast Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  81  63  88 / 100  80  10  20
FSM   68  79  62  90 /  40  90  10  20
MLC   72  83  65  86 /  60  80  10  20
BVO   65  82  58  83 / 100  80  10  20
FYV   68  72  59  84 /  50  90  10  20
BYV   66  75  61  86 /  60  90  10  10
MKO   68  79  61  88 /  60  80  10  20
MIO   68  77  61  85 / 100  80  10  20
F10   69  82  63  85 /  60  80  10  20
HHW   69  79  65  86 /  30  80  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Tuesday evening for OKZ054>074.

AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011.

&&

SHORT TERM...14
Hazardous weather outlook, May 20, 4:58 PM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Mon May 20 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Mon May 20 2019

...Significant Severe Weather Likely Including Strong Tornadoes...
...Life Threatening Flooding Possible This Evening and Overnight...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...West of Highway 75 in eastern Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...North of I-40 .

DISCUSSION...
Conditions remain favorable for significant severe weather
including the potential for strong or violent tornadoes and
damaging winds. Supercell storms have developed across western and
central Oklahoma this afternoon, and these storms will build into
eastern Oklahoma early this evening. These storms may interact
with a stationary boundary from near Miami to Pawnee in northeast
Oklahoma, which will enhance the tornadic potential. The risk of
supercells will continue into the evening hours and possibly
spread eastward through western Arkansas. A brief lull in severe
weather is possible toward the early morning hours on Tuesday,
however a line of storms is expected to re-intensify while
spreading eastward. This line of storms is likely to move into
eastern Oklahoma after 3 AM with potential for leading edge
tornadoes and locally damaging winds.

Significant flooding is likely to develop through tonight,
especially across portions of eastern Oklahoma. Flash flooding
will develop quickly due to the saturated soils, and there remains
potential for life threatening flooding across portions of
northeast Oklahoma where recent excessive rains have fallen.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY through SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Severe weather is likely to be ongoing Tuesday morning as the
line of storms advances eastward. The risk for tornadoes and
locally damaging winds will continue. Any additional heavy
rainfall will further worsen any ongoing flooding. Flooded
roadways are likely to remain an issue for several days as waters
will be slow to recede. Thunderstorm chances continue through the
week, however an organized severe weather threat is not apparent
at this time.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Weather warnings highlighting significant severe potential
are likely this evening. The severe weather risk will remain
present through Tuesday morning.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 20, 9:23 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLASH FLOOD      3 NW COLLINSVILLE       36.40N 95.88W
05/20/2019                   TULSA              OK   TRAINED SPOTTER

            MEMORIAL DRIVE NORTH OF HIGHWAY 20, NORTHWEST OF
            COLLINSVILLE IS IMPASSABLE. OVER A FOOT OF WATER OVER THE
            ROADWAY AND FLOWING SWIFTLY, AND RISING RAPIDLY.

&&

JDS
Local storm report, May 20, 9:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     FLASH FLOOD      SPERRY                  36.30N 95.99W
05/20/2019                   TULSA              OK   EMERGENCY MNGR

            STREET FLOODING ON OSAGE DRIVE FROM 96TH ST N TO 106TH ST
            N IN SPERRY.

&&

JDS
Local storm report, May 20, 9:46 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FLASH FLOOD      SKIATOOK                36.37N 96.00W
05/20/2019                   OSAGE              OK   AMATEUR RADIO

            FLOODING NEAR PERRIER DRIVE AND TALL CHEIF STREET. WATER
            HAS GOTTEN INTO OCCUPIED STRUCTURES.

&&

JDS
Local storm report, May 20, 10:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      NOWATA                  36.70N 95.64W
05/20/2019                   NOWATA             OK   EMERGENCY MNGR

            HIGHWAY 169 CLOSED IN NOWATA FROM 19TH TO 21ST STREET DUE
            TO HIGH WATER.

&&

JDS
Local storm report, May 20, 10:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             VERDIGRIS               36.23N 95.69W
05/20/2019  E1.00 INCH       ROGERS             OK   AMATEUR RADIO

            HAIL OBSERVED VICINITY OF HIGHWAY 66 AND HIGHWAY 266.

&&

JDS
Local storm report, May 20, 10:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
05/20/2019                   MAYES              OK   EMERGENCY MNGR

            MAJOR FLOODING IN PRYOR ON HIGHWAY 69, AND ON GRAHAM AVE
            EAST OF HIGHWAY 69.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:08 PM CDTTornado WarningTSACherokee, Mayes, Wagoner52 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 20, 11:44 PM CDTFlash Flood Warning EmergencyTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:18 AM CDTTornado WarningTSAOsage17 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:52 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more3 hr
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:14 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:08 PM CDTFlash Flood WarningTSAMayes, Wagoner24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.